Repositorio de producción científica de la Universidad de Sevilla

Asymptotic behaviour of nonlocal p-Laplacian reaction-diffusion problems

 

Advanced Search
 

Show simple item record

dc.creator Caraballo Garrido, Tomás es
dc.creator Herrera Cobos, Marta es
dc.creator Marín Rubio, Pedro es
dc.date.accessioned 2017-12-11T09:55:56Z
dc.date.available 2017-12-11T09:55:56Z
dc.date.issued 2018-03
dc.identifier.issn 0022-247X es
dc.identifier.uri http://hdl.handle.net/11441/67409
dc.description.abstract In this paper, we focus on studying the existence of attractors in the phase spaces L2(Ω) and Lp(Ω) (among others) for time-dependent p-Laplacian equations with nonlocal diffusion and nonlinearities of reaction-diffusion type. Firstly, we prove the existence of weak solutions making use of a change of variable which allows us to get rid of the nonlocal operator in the diffusion term. Thereupon, the regularising effect of the equation is shown applying an argument of a posteriori regularity, since under the assumptions made we cannot guarantee the uniqueness of weak solutions. In addition, this argument allows to ensure the existence of an absorbing family in W1,p 0 (Ω). This leads to the existence of the minimal pullback attractors in L2(Ω), Lp(Ω) and some other spaces as Lp∗−(Ω). Relationships between these families are also established. es
dc.description.sponsorship Ministerio de Economía y Competitividad es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Mathematical Analysis and Applications, 459 (2), 997-1015.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Nonlocal p-Laplacian equations es
dc.subject Pullback attractors es
dc.subject Asymptotic compactness es
dc.subject Multi-valued dynamical systems es
dc.title Asymptotic behaviour of nonlocal p-Laplacian reaction-diffusion problems es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID MTM2015-63723-P es
dc.relation.projectID P12-FQM-1492 es
dc.relation.projectID BES-2012-053398 es
dc.relation.publisherversion https://ac.els-cdn.com/S0022247X17310144/1-s2.0-S0022247X17310144-main.pdf?_tid=c870c86a-de58-11e7-a44c-00000aacb361&acdnat=1512986036_ad64f206e62be1357ab7ddc81a5a1ba7 es
dc.identifier.doi 10.1016/j.jmaa.2017.11.013 es
dc.contributor.group Universidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferenciales es
idus.format.extent 19 p. es
dc.journaltitle Journal of Mathematical Analysis and Applications es
dc.publication.volumen 459 es
dc.publication.issue 2 es
dc.publication.initialPage 997 es
dc.publication.endPage 1015 es
Size: 344.3Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record